Blue_Butterfly

210d

It has become increasingly difficult to take my medication, and I feel like it helps me most of the time, but some days it just makes me feel numb. In addition it seems to interact with making my IBS worse, especially in the morning… any tips? Ideas? I also smoke marijuana as I’m a medical patient and that helps me too but I just can’t always smoke to help my side effects when I have to work, etc.

Duloxetine

View all
  • wildhoney

    210d

    i’ve been having some awful digestive symptoms with duloxetine too and am pretty sure i’m doing to have to talk to my doctor about it. it has made me happier, but i’m also having trouble eating and feel sick all the time so it’s sort of a toss up. i’d suggest talking to your doctor 💛

    • Blue_Butterfly

      210d

      ugh it’s been the worst with my already existing IBS, I used to take it at night but it would just make me sick in the morning/whenever I’d wake up. I’ve tried to start taking it during the day to help, but I also have been having lots of trouble eating on it regardless.

      • wildhoney

        210d

        yeah i take it in the morning and by a couple hours into my day, i’m either feeling sick or throwing up. i can’t imagine what it’s like with IBS.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.